# SDR DALA2017051603895

- Difficulty date: May 15, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 45,736 hours, 31,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, OVERWING EMERGENCY EXIT LIGHTS WOULD NOT STAY ILLUMINATED.  R & R THE BATTERY PACK AT 22CDE IAW AMM 33-51. OPS CHECKED GOOD.
